# SDR AALA20110304TUL06

- Difficulty date: March 4, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N603AA
- Make and model: Boeing 757223
- Aircraft serial: 27054
- Aircraft time: 51,596 hours, 17,393 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD TRAILING EDGE MAIN FLAP, TEMP DOUBLER REPAIR ON TOP PANEL APPROXIMATELY 92 INCHES FROM OUTBOARD END.  INSTALLED INTERIM DOUBLER PER EA COMP 57-015596.
